IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev OFT Conf / Next OFT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Optical Fiber Technology (OFT) [schedule] [select]
Chair Yuji Matsuura (Tohoku Univ.)
Secretary Shinichi Aozasa (NTT), Kazuyuki Soma (Sumitomo Electric)
Assistant Hajime Arao (Sumitomo Electric), Yukihiro Goto (NTT)

Conference Date Thu, Oct 8, 2020 09:00 - 15:15
Fri, Oct 9, 2020 09:15 - 16:15
Topics  
Conference Place Online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on OFT.

  09:00-09:10 ( 10 min. )
Thu, Oct 8 AM 
09:10 - 09:50
(1) 09:10-09:50 [Poster Presentation]
IoT monitoring system collaborated with hetero-core fiber optic sensor and Sigfox network OFT2020-9
Shinichi Nanmatsu, Hiroshi Yamazaki, Kazuhiro Yamazaki (Soka Univ.)
(2) 09:10-09:50 OFT2020-10
(3) 09:10-09:50 [Poster Presentation]
Fabrication and elastic strain characteristics of cascaded long period fiber gratings OFT2020-11
Manuel Guterres Soares*, Koken Fukushima, Koki Nakaya, Atsushi Wada, Satoshi Tanaka (NDA), Fumihiko Ito (Shimane Univ.)
  09:50-10:00 Break ( 10 min. )
Thu, Oct 8 AM 
10:00 - 10:40
(4) 10:00-10:40 [Poster Presentation]
Study on fabrication condition and transmission loss characteristics of multimode interference sensors using microfibers OFT2020-12
Naoaki Abe, Mitsuru Kihara (OECU)
(5) 10:00-10:40 OFT2020-13
(6) 10:00-10:40 [Poster Presentation]
Multipoint vibration sensing using low-reflective FBG-FPIs and laser diode modulated by triangular wave OFT2020-14
Koki Nakaya, Koken Fukushima, Manuel Guterres Soares, Atsushi Wada, Satoshi Tanaka (NDA)
  10:40-10:50 Break ( 10 min. )
Thu, Oct 8 AM 
10:50 - 11:30
(7) 10:50-11:30 [Poster Presentation]
Sensitivity improvement of phase-modulated fiber optic interferometer-based dynamic displacement measurement OFT2020-15
Mikiya Fujimori, Shinya Takemae, Yosuke Tanaka (TUAT)
(8) 10:50-11:30 [Poster Presentation]
Analysis of propagation characteristics of 5-core micro-multicore optical fibers OFT2020-16
Kento Kyuno, Gouta Kobayashi, Naoto Kishi (UEC)
(9) 10:50-11:30 [Poster Presentation]
Design of graded-index type photonic crystal fiber with uniform air hole diameter and its application to fiber collimator OFT2020-17
Daichi Yoshihara, Hirohisa Yokota, Yoh Imai (Ibaraki Univ.)
(10) 10:50-11:30 [Poster Presentation]
Arbitrary-wavelength operation of FBGs inscribed in plastic optical fibers OFT2020-18
Naoki Motoishi, Kohei Noda (Tokyo Tech), Heeyoung Lee (SIT), Antreas Theodosiou, Kyriacos Kalli (CUT), Kentaro Nakamura (Tokyo Tech), Yosuke Mizuno (YNU)
  11:30-11:40 Break ( 10 min. )
Thu, Oct 8 AM 
11:40 - 12:20
(11) 11:40-12:20 [Poster Presentation]
Basic study of shape sensing for large-scale line structures with multi-core fibers by Brillouin OTDR OFT2020-19
Makito Kobayashi, Yoshiki Maeda, Kimihiro Toh (the Univ. of Tokyo), Nobutomo Hanzawa (NTT), Kengo Koizumi, Hitoshi Murai (OKI), Ryota Wada (the Univ. of Tokyo), Takashi Matsui, Kazuhide Nakajima (NTT), Hideaki Murayama (the Univ. of Tokyo)
(12) 11:40-12:20 [Poster Presentation]
Numerical evaluation of errors in measuring effective area of few mode fibers due to fiber positioning in VAFF method. OFT2020-20
Sei-iciro Kida, Yuji Miyoshi, Hirokazu Kubota (Osaka Prefecture Univ.)
(13) 11:40-12:20 [Poster Presentation]
Study on sensitivity improvement focusing on the number of layers of hetero core optical fiber temperature sensor using SiO2/TiO2 dielectric multilayer film structure OFT2020-21
Koji Yuhashi, Michiko Nishiyama, Shoichi Kubodera, Kazuhiro Watanabe (Soka Univ.)
(14) 11:40-12:20 [Poster Presentation]
Investigation of mode conversion characteristics of LPFG fabricated on few-mode fibers OFT2020-22
Kazuhiro Tsuboi, Mimi Higaki, Hirokazu Kubota, Yuji Miyoshi (Osaka Prefecture Univ.)
  12:20-13:20 Break ( 60 min. )
Thu, Oct 8 PM 
13:20 - 14:10
(15) 13:20-14:10 [Tutorial Invited Lecture]
Recent progress of graded-index plastic optical fiber for 8K and 5G era OFT2020-23
Yasuhiro Koike (Keio Univ.)
  14:10-14:25 Break ( 15 min. )
Thu, Oct 8 PM 
14:25 - 15:15
(16) 14:25-15:15 [Tutorial Invited Lecture]
Research trends in optical fiber technologies
-- Review of last 10 years --
OFT2020-24
Fumihiko Ito (Shimane Univ.)
Fri, Oct 9 AM 
09:15 - 10:30
(17) 09:15-09:40 Measurement of Spatial Distribution of Fiber Birefringence by Coherent Heterodyne Detection of Rayleigth Backscattered Light OFT2020-25 Nanako Takei, Shiro Ryu (Meiji Univ.)
(18) 09:40-10:05 Theoretical Study of Fiber Brillouin Scattering Using FDTD Method OFT2020-26 Shiori Nozawa, Shiro Ryu (Meiji Univ.)
(19) 10:05-10:30 Analysis on fiber nonlinearity tolerance of conjugated radio-over-fiber system OFT2020-27 Takahide Sakaomto (TMU)
  10:30-10:45 Break ( 15 min. )
Fri, Oct 9 AM 
10:45 - 12:00
(20) 10:45-11:10 Detection of inorganic compound solution by SPR hetero-core type optical fiber sensor OFT2020-28 Nroikazu Kumekawa, Michiko Nishiyama, Kazuhiro Watanabe (Soka Univ.)
(21) 11:10-11:35 Development of a hetero-core fiber optic strain gauge for acceleration measurement OFT2020-29 Hiroshi Yamazaki, Kazuhiro Watanabe (Soka Univ.)
(22) 11:35-12:00 Cost Analysis for the Migration/Upgrade of the Senegalese GPON Network Toward NGOA Networks OFT2020-30 Mouhamed Diop, Makoto Tsubokawa (Waseda Univ.)
  12:00-13:00 Break ( 60 min. )
Fri, Oct 9 PM 
13:00 - 14:15
(23) 13:00-13:25 [Invited Talk]
Fan-in/out devices for multicore fbers OFT2020-31
Ryuichi Sugizaki, Kengo Watanabe, Masanori Takahashi, Yoshihiro Arashitani (Furukawa Electric)
(24) 13:25-13:50 [Invited Talk]
Digital Coherent PSK Y-00 Quantum Stream Cipher for Secure Optical Fiber Communications OFT2020-32
Ken Tanizawa, Fumio Futami (Tamagawa Univ.)
(25) 13:50-14:15 [Invited Talk]
Brillouin gain control via acoustic wave interference in polarization-maintaining fiber OFT2020-33
Youhei Okawa, Kazuo Hotate (TTI)
  14:15-14:30 Break ( 15 min. )
Fri, Oct 9 PM 
14:30 - 16:15
(26) 14:30-14:55 Interferometer based on photonic integrated circuit for optical frequency domain reflectometry OFT2020-34 Victor Shishkin, Akio Higo, Hideaki Murayama (UTokyo)
(27) 14:55-15:20 Optical Time/Frequency Domain Reflectometry for Continuous Time-Domain Measurement of Rayleigh Backscattered Light OFT2020-35 Takafumi Tsuboya, Shiro Ryu (Meiji Univ.)
(28) 15:20-15:45 Distributed measurement of polarization state using OCDR OFT2020-36 Kohei Noda (Tokyo Tech), Heeyoung Lee (SIT), Kentaro Nakamura (Tokyo Tech), Yosuke Mizuno (YNU)
  15:45-16:15 ( 30 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial Invited LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Poster PresentationEach speech will have 40 minutes for presentation.

Contact Address and Latest Schedule Information
OFT Technical Committee on Optical Fiber Technology (OFT)   [Latest Schedule]
Contact Address Hajime Arao (Sumitomo Electric)
TEL +81-45-853-7167, FAX +81-45-851-1565
E-:ao-i 
Announcement URL of OFT is:http://www.ieice.org/cs/oft/jpn/english.html


Last modified: 2020-10-01 15:50:37


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OFT Schedule Page]   /  
 
 Go Top  Go Back   Prev OFT Conf / Next OFT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan